Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A monoecious and diploid Moran model of random mating
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Antal upphovsmän: 22016 (Engelska)Ingår i: Journal of Theoretical Biology, ISSN 0022-5193, E-ISSN 1095-8541, Vol. 394, s. 182-196Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

An exact Markov chain is developed for a Moran model of random mating for monoecious diploid individuals with a given probability of self-fertilization. The model captures the dynamics of genetic variation at a biallelic locus. We compare the model with the corresponding diploid Wright-Fisher (WF) model. We also develop a novel diffusion approximation of both models, where the genotype frequency distribution dynamics is described by two partial differential equations, on different time scales. The first equation captures the more slowly varying allele frequencies, and it is the same for the Moran and WF models. The other equation captures departures of the fraction of heterozygous genotypes from a large population equilibrium curve that equals Hardy-Weinberg proportions in the absence of selfing. It is the distribution of a continuous time Ornstein-Uhlenbeck process for the Moran model and a discrete time autoregressive process for the WF model. One application of our results is to capture dynamics of the degree of non-random mating of both models, in terms of the fixation index f(IS). Although f(IS) has a stable fixed point that only depends on the degree of selfing, the normally distributed oscillations around this fixed point are stochastically larger for the Moran than for the WF model.

Ort, förlag, år, upplaga, sidor
2016. Vol. 394, s. 182-196
Nyckelord [en]
Diploid, Diffusion approximation, Markov chain, Moran model, Random mating
Nationell ämneskategori
Biologiska vetenskaper Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:su:diva-132522DOI: 10.1016/j.jtbi.2015.12.028ISI: 000379888800017PubMedID: 26807805OAI: oai:DiVA.org:su-132522DiVA, id: diva2:952661
Tillgänglig från: 2016-08-15 Skapad: 2016-08-15 Senast uppdaterad: 2022-02-23Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextPubMed

Person

Hössjer, Ola

Sök vidare i DiVA

Av författaren/redaktören
Hössjer, Ola
Av organisationen
Matematiska institutionen
I samma tidskrift
Journal of Theoretical Biology
Biologiska vetenskaperSannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetricpoäng

doi
pubmed
urn-nbn
Totalt: 55 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf